Monochromatic paths for the integers

João Guerreiro, I. Ruzsa, Manuel Silva

Research output: Contribution to journalArticle

Abstract

Recall that van der Waerden's theorem states that any finite coloring of the naturals has arbitrarily long monochromatic arithmetic sequences. We explore questions about the set of differences of those sequences.

Original languageEnglish
Pages (from-to)283-288
Number of pages6
JournalEuropean Journal of Combinatorics
Volume58
DOIs
Publication statusPublished - Nov 1 2016

Fingerprint

Arithmetic sequence
Colouring
Path
Integer
Theorem

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this

Monochromatic paths for the integers. / Guerreiro, João; Ruzsa, I.; Silva, Manuel.

In: European Journal of Combinatorics, Vol. 58, 01.11.2016, p. 283-288.

Research output: Contribution to journalArticle

Guerreiro, João ; Ruzsa, I. ; Silva, Manuel. / Monochromatic paths for the integers. In: European Journal of Combinatorics. 2016 ; Vol. 58. pp. 283-288.
@article{968f0da7508546cfb30641cfa02431dc,
title = "Monochromatic paths for the integers",
abstract = "Recall that van der Waerden's theorem states that any finite coloring of the naturals has arbitrarily long monochromatic arithmetic sequences. We explore questions about the set of differences of those sequences.",
author = "Jo{\~a}o Guerreiro and I. Ruzsa and Manuel Silva",
year = "2016",
month = "11",
day = "1",
doi = "10.1016/j.ejc.2016.06.002",
language = "English",
volume = "58",
pages = "283--288",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Monochromatic paths for the integers

AU - Guerreiro, João

AU - Ruzsa, I.

AU - Silva, Manuel

PY - 2016/11/1

Y1 - 2016/11/1

N2 - Recall that van der Waerden's theorem states that any finite coloring of the naturals has arbitrarily long monochromatic arithmetic sequences. We explore questions about the set of differences of those sequences.

AB - Recall that van der Waerden's theorem states that any finite coloring of the naturals has arbitrarily long monochromatic arithmetic sequences. We explore questions about the set of differences of those sequences.

UR - http://www.scopus.com/inward/record.url?scp=84978252826&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84978252826&partnerID=8YFLogxK

U2 - 10.1016/j.ejc.2016.06.002

DO - 10.1016/j.ejc.2016.06.002

M3 - Article

AN - SCOPUS:84978252826

VL - 58

SP - 283

EP - 288

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

ER -